If you need an accessible version of this item please contact JSTOR User Support

Kemeny's Constant and the Random Surfer

Mark Levene and George Loizou
The American Mathematical Monthly
Vol. 109, No. 8 (Oct., 2002), pp. 741-745
DOI: 10.2307/3072398
Stable URL: http://www.jstor.org/stable/3072398
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Kemeny's Constant and the Random Surfer
Preview not available

Page Thumbnails

  • Thumbnail: Page 
741
    741
  • Thumbnail: Page 
742
    742
  • Thumbnail: Page 
743
    743
  • Thumbnail: Page 
744
    744
  • Thumbnail: Page 
745
    745